The associated sheaf functor theorem in algebraic set theory

Gambino, N orcid.org/0000-0002-4257-3590 (2008) The associated sheaf functor theorem in algebraic set theory. Annals of Pure and Applied Logic, 156 (1). pp. 68-77. ISSN 0168-0072

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Copyright © 2008 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Algebraic set theory; Sheaves; Presheaves; Grothendieck site
Dates:
  • Published: November 2008
  • Published (online): 2 July 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Aug 2019 14:49
Last Modified: 22 Aug 2019 14:49
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.apal.2008.06.008

Download

Share / Export

Statistics